# SDR ASAA0873544

- Difficulty date: September 16, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55055
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN CORROSION ON TOP FLOORBEAM STA 967 RBL 17 AFT PASSENGER CABIN CORROSION OF TOP FLOORBEAM STA 967 RBL 17.  REPAIRED IAW CASCADE ERO 4 AND ASA 5320 01854.
